# SDR DALA2015031202108

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INNER/OUTER PAN BETWEEN BEAM 1 AND 2 AT MID CARGO COMPARTMENT DOOR, AFT EDGE.  THIS NRC WAS ACCOMPLISHED IAW ER/A 532538-14, REV ORIGINAL AND ETI-88-15-083, REV 3.
